Wave-front sets in non-quasianalytic setting for Fourier-Lebesgue and modulation spaces
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 43 (2018), p. 81
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We define and study wave-front sets for weighted Fourier-Lebesgue spaces when the weights are moderate with respect to associated functions
for general sequences $\{ M_p\} $ which satisfy Komatsu's conditions $(M.1) - (M.3)'$.
In particular, when $\{ M_p\} $ is the Gevrey sequence $(M_p = p!^s$, $s>1)$ we recover some previously observed results.
Furthermore, we consider wave-front sets for modulation spaces in the same setting, and prove the invariance property related to the Fourier-Lebesgue type wave-front sets.
Classification :
35A18, 46F05
Keywords: wave-front sets, weighted Fourier-Lebesgue spaces, Gelfand-Shilov spaces, ultradistributions
Keywords: wave-front sets, weighted Fourier-Lebesgue spaces, Gelfand-Shilov spaces, ultradistributions
@article{BASS_2018_43_a6,
author = {Nenad Teofanov},
title = {Wave-front sets in non-quasianalytic setting for {Fourier-Lebesgue} and modulation spaces},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {81 },
year = {2018},
volume = {43},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BASS_2018_43_a6/}
}
TY - JOUR AU - Nenad Teofanov TI - Wave-front sets in non-quasianalytic setting for Fourier-Lebesgue and modulation spaces JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2018 SP - 81 VL - 43 UR - http://geodesic.mathdoc.fr/item/BASS_2018_43_a6/ LA - en ID - BASS_2018_43_a6 ER -
%0 Journal Article %A Nenad Teofanov %T Wave-front sets in non-quasianalytic setting for Fourier-Lebesgue and modulation spaces %J Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles %D 2018 %P 81 %V 43 %U http://geodesic.mathdoc.fr/item/BASS_2018_43_a6/ %G en %F BASS_2018_43_a6
Nenad Teofanov. Wave-front sets in non-quasianalytic setting for Fourier-Lebesgue and modulation spaces. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 43 (2018), p. 81 . http://geodesic.mathdoc.fr/item/BASS_2018_43_a6/